Results 1 to 5 of 5

Thread: Blood Pressure Meds Cause Dangerous Intestinal Problems

  1. #1
    Moderator Julieanne's Avatar
    Join Date
    18th April 2011
    Location
    Roleystone, Western Australia
    Posts
    4,963

    Default Blood Pressure Meds Cause Dangerous Intestinal Problems

    Bryan Hubbard
    September 9 2019

    A common blood pressure drug can cause diverticulosis, a bowel problem that affects many elderly people.
    Calcium-channel blockers are antihypertensives—they keep high blood pressure under control—that also raise the risk of diverticulosis, a bowel problem that causes small bulges or pouches in the intestine. Left untreated, it can lead to diverticulitis, when the pouches become inflamed.

    The problem—which affects around 65 per cent of the over-85s—can be life-threatening and may need emergency treatment if the pouches burst or become infected.



    Read more: https://www.wddty.com/news/2019/09/b...=1568115392156

  2. #2
    Veteran Member Mr. Wizard's Avatar
    Join Date
    25th October 2011
    Location
    East coast, USA
    Posts
    2,429

    Default Re: Blood Pressure Meds Cause Dangerous Intestinal Problems

    So, to put an even finer point on this, the research addresses a particular type of calcium channel blockers--the non-dihydropyridine class, according to researchers of the Imperial College of London. This subclass is often given to lower blood pressure in patients with chronic kidney disease and diabetic nephropathy.
    Last edited by Mr. Wizard; 1 Week Ago at 10:18 AM.

  3. #3
    Veteran Member Maurya's Avatar
    Join Date
    29th August 2009
    Location
    Saint Croix
    Posts
    2,812

    Default Re: Blood Pressure Meds Cause Dangerous Intestinal Problems

    Thanks for the clarification, Mr Wiz. Sometimes I get too busy to read the whole article.

  4. #4
    Veteran Member Mr. Wizard's Avatar
    Join Date
    25th October 2011
    Location
    East coast, USA
    Posts
    2,429

    Default Re: Blood Pressure Meds Cause Dangerous Intestinal Problems

    You're welcome, Maurya. I don't think this level of specificity was presented in the link above. It may have been, but I didn't see it. So, I found another, more detailed source, from which I pulled the details above. I love the brevity of some of the articles, but sometimes you have to find other sources to glean further details on their findings. When I do that, I always try to share what I've learned.

  5. #5
    Moderator Julieanne's Avatar
    Join Date
    18th April 2011
    Location
    Roleystone, Western Australia
    Posts
    4,963

    Default Re: Blood Pressure Meds Cause Dangerous Intestinal Problems

    And we appreciate that! Thank you Mr Wiz for your research, you always add another level to the topic.
    Last edited by Julieanne; 1 Week Ago at 07:46 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Pesticides Causing High Blood Pressure Problems In Children
    By Julieanne in forum Environmental Toxins
    Replies: 3
    Last Post: 06-14-19, 08:30 PM
  2. Got High Blood Pressure? Try Yoga Instead Of Meds
    By Julieanne in forum Other Health Concerns
    Replies: 8
    Last Post: 09-16-18, 12:53 PM
  3. The Blood Will Out: Dr. De Meirleir on Low Blood Volume, Low Blood Pressure and CFIDS
    By Reesacat in forum CFID (Chronic Fatigue/Immune Deficiency Syndrome)
    Replies: 6
    Last Post: 06-05-13, 11:23 AM
  4. Common Blood Pressure Drug Linked To Severe Gastrointestinal Problems
    By Julieanne in forum Prescription Medications
    Replies: 0
    Last Post: 06-27-12, 07:21 AM
  5. Big Pharma's Dangerous Drive To Push Meds On Little Kids
    By Pattypans in forum General Discussion
    Replies: 0
    Last Post: 09-07-11, 06:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
<<<<<<<< Your Customized Value <<<<<<<<